Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on using the reciprocal function for a linear inverse interpolation

Author: Hugh E. Stelson
Journal: Math. Comp. 10 (1956), 32-34
MSC: Primary 65.0X
MathSciNet review: 0076432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society